# SDR HNAA2025050500301

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 44,404 hours, 39,863 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 2182
- Condition: Abnormal
- Location: Zone 200
- Part time: 10,106 hours, 10,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT #2 FAILED IN FLIGHT, CMC MESSAGE W/S HEATING INOP, MOMENTARY IN ICING.  R+R WINDSHIELD HEAT TEMP CONTROLLER IAW 30-42-01. PERFORMED OPS CHECK IAW AMM 30-42-00. OPS CHECK GOOD. AC OK FOR SERVICE AT THIS TIME
